Alert archive / Colorado / Freeze Warnings in 2007
Freeze Warning 2, NWS Pueblo, CO
NWS Pueblo, CO issued this freeze warning at Jun 7, 2007, 10:58 AM MDT for 5 counties in Colorado. It took effect at Jun 8, 2007, 3:00 AM MDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2007, 10:58 AM MDT (16:58 UTC)
- In effect from
- Jun 8, 2007, 3:00 AM MDT
- Expired
- Jun 8, 2007, 8:00 AM MDT
- In force
- 5 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 17:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 5.0 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1730 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- -103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KPUB 071658 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1058 AM MDT THU JUN 7 2007 ...WINDS DECREASING... .WINDS WILL CONTINUE TO BE GUSTY THROUGH THIS AFTERNOON AND EVENING BUT WIND GUST SPEEDS WILL GRADUALLY DIMINISH. A FEW AREAS MAY CONTINUE TO HAVE WIND GUSTS OVER 35 MPH AT TIMES THIS AFTERNOON ESPECIALLY ALONG AND WEST OF I-25 IN WESTERN EL PASO COUNTY. COZ081-082-084-085-071800- /O.CAN.KPUB.HW.W.0005.000000T0000Z-070607T1800Z/ TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT- INCLUDING...WOODLAND PARK...PIKES PEAK...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS 1058 AM MDT THU JUN 7 2007 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELED THE HIGH WIND WARNING. WINDS WILL REMAIN GUSTY OVER THE PIKE PEAK REGION THROUGH THIS AFTERNOON AND EVENING. HOWEVER, WIND SPEEDS WILL GRADUALLY DIMINISH WITH GUSTS DROPPING BELOW 40 MPH BY LATE AFTERNOON. $$ COZ069>071-072300- /O.UPG.KPUB.FZ.A.0002.070608T0900Z-070608T1400Z/ /O.NEW.KPUB.FZ.W.0002.070608T0900Z-070608T1400Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 1058 AM MDT THU JUN 7 2007 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM MDT FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. CLEAR SKIES AND LIGHT WINDS OVERNIGHT WILL ALLOW TEMPERATURES TO DROP INTO THE MID 20S EARLY FRIDAY MORNING ESPECIALLY OVER THE LOWEST AREAS OF THE SAN LUIS VALLEY FLOOR. TEMPERATURES WILL DIP BELOW FREEZING AFTER MIDNIGHT AND STAY BELOW FREEZING UNTIL AROUND 800 AM ON FRIDAY. A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. $$
4 follow-up statements
000 WWUS75 KPUB 072141 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 341 PM MDT THU JUN 7 2007 ...FREEZING TEMPERATURES TONIGHT IN SAN LUIS VALLEY... .CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DIP BELOW FREEZING TONIGHT IN THE SAN LUIS VALLEY. COZ069>071-080345- /O.CON.KPUB.FZ.W.0002.070608T0900Z-070608T1400Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 341 PM MDT THU JUN 7 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT FRIDAY. THE SAN LUIS VALLEY WILL EXPERIENCE VERY COLD TEMPERATURES TONIGHT WITH OVERNIGHT LOWS DIPPING INTO THE MID AND UPPER 20S. THE COLDEST TEMPERATURES WILL BE IN THE LOW DRAINAGE AREAS OF THE VALLEY SUCH AS ALONG AND NEAR THE RIO GRANDE RIVER. A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. $$
000 WWUS75 KPUB 080308 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 908 PM MDT THU JUN 7 2007 ...FREEZING TEMPERATURES TONIGHT IN SAN LUIS VALLEY... .CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DIP BELOW FREEZING TONIGHT IN THE SAN LUIS VALLEY. COZ069>071-080915- /O.CON.KPUB.FZ.W.0002.070608T0900Z-070608T1400Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 908 PM MDT THU JUN 7 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT FRIDAY. THE SAN LUIS VALLEY WILL EXPERIENCE VERY COLD TEMPERATURES TONIGHT WITH OVERNIGHT LOWS DIPPING INTO THE MID AND UPPER 20S. THE COLDEST TEMPERATURES WILL BE IN THE LOW DRAINAGE AREAS OF THE VALLEY SUCH AS ALONG AND NEAR THE RIO GRANDE RIVER. A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. $$
000 WWUS75 KPUB 080816 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 216 AM MDT FRI JUN 8 2007 ...FREEZING TEMPERATURES TONIGHT IN SAN LUIS VALLEY... .CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DIP BELOW FREEZING TONIGHT IN THE SAN LUIS VALLEY. COZ069>071-081400- /O.CON.KPUB.FZ.W.0002.070608T0900Z-070608T1400Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 216 AM MDT FRI JUN 8 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING. LOW TEMPERATURES THIS MORNING IN THE SAN LUIS VALLEY WILL FALL INTO THE MID AND UPPER 20S. THE COLDEST TEMPERATURES WILL BE IN THE LOW DRAINAGE AREAS OF THE VALLEY SUCH AS ALONG AND NEAR THE RIO GRANDE RIVER. A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. $$
000 WWUS75 KPUB 081333 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 733 AM MDT FRI JUN 8 2007 ...TEMPERATURES ARE NOW WARMING... .THIS MORNING THERE WERE SOME VERY COLD TEMPERATURES IN THE SAN LUIS VALLEY...WITH LOWS GENERALLY RANGING FROM 26 TO 30 DEGREES. TEMPERATURES ARE NOW WARMING ABOVE FREEZING AND THUS THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE AT 8 AM. COZ069>071-081445- /O.EXP.KPUB.FZ.W.0002.000000T0000Z-070608T1400Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 733 AM MDT FRI JUN 8 2007 ...FREEZE WARNING WILL EXPIRE AT 8 AM MDT THIS MORNING... THE FREEZE WARNING FOR THE SAN LUIS VALLEY WILL EXPIRE AT 8 AM MDT THIS MORNING. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this freeze warning went out at Jun 7, 4:20 AM MDT, 6 hours 38 minutes earlier.
Area forecast discussion, Jun 7, 4:20 AM MDT, 6 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 420 AM MDT THU JUN 7 2007 .SHORT TERM... (TODAY AND TONIGHT) WINDS ARE THE MAIN FORECAST CONCERN IN THE SHORT TERM. AUTOMATED SENSORS OVR NORTHWEST PORTIONS OF EL PASO COUNTY ARE CURRENTLY SHOWING GUSTS RANGING FROM 50 TO 60 KTS AND THUS WILL KEEP THE HIGH WIND WARNING IN EFFECT. FROM THE LIMITED DATA AVAILABLE IN TELLER COUNTY...I AM NOT FINDING ANY AREAS REACHING HIGH WIND CRITERIA...BUT BEING THAT THE DATA IS LIMITED WL ALSO KEEP THE WARNING IN EFFECT FOR TELLER COUNTY. THE AREA OF VERY STRONG DAMAGING WINDS WL BE CONFINED TO A SMALL AREA OF NORTHWEST EL PASO COUNTY...MAINLY NORTH OF HIGHWAY 24 AND WEST OF INTERSTATE 25...AND NORTHEAST TELLER COUNTY. MODEL CROSS-SECTIONS INDICATE THE MT TOP STABLE LAYER SHOULD BREAK DOWN AROUND MIDMORNING...AND SHOULD THEN SEE THE DAMAGING WINDS COME TO AN END ALTHOUGH IT WL STILL BE WINDY...AND THE WARNING MAY NEED TO BE CANCELLED PRIOR TO NOON IF THINGS WORK OUT LIKE THE MODEL IS FORECASTING. THE STRONG UPR LOW IS SITTING OVR SD AND IT IS FORECAST TO WEAKEN AND LIFT NE THRU THE DAY...WHICH WL MEAN A GRADUAL DECREASE IN THE WINDS. ALTHOUGH MOST AREAS WL HAVE BREEZY TO WINDY CONDITIONS TODAY. HAVE NOT SEEN ANY REPORTS OF SNOW IN THE LAST FEW HOURS OVR THE CENTRAL MTS...AND CANNOT SEE ANYTHING ON RADAR...WL JUST KEEP SOME ISOLD TO SCT POPS IN THE FORECAST. WITH CAA TODAY TEMPS WL BE COOLER THAN YESTERDAY. TONIGHT THE MAIN CONCERN IS THE LOW TEMPS FOR THE SAN LUIS VALLEY. IT LOOKS LIKE CLOUDS WL BE LACKING...AND THE WINDS WL DIE DOWN...AND WITH A COOLER AIR MASS IN PLACE...THE TEMPS WL LIKELY DROP INTO THE MID AND UPPER 20S. THUS WL ISSUE A FREEZE WATCH FOR ALL OF THE SAN LUIS VALLEY FOR TONIGHT. TEMPS ACRS MOST OF THE FORECAST AREA TONIGHT WL BE SEVERAL DEGREES BELOW NORMAL. TONIGHT SFC HIGH PRESSURE BUILDS INTO THE AREA FROM THE NORTH AND THE WINDS TURN EASTERLY ALONG THE SERN MTS AND THE NAM IS INDICATING AN INCREASE IN LOW LEVEL MSTR ALONG THE MTS WHICH COULD RESULT IN SOME LOW CLOUDS. .LONG TERM... (FRIDAY THROUGH WEDNESDAY) FRIDAY-SATURDAY...MODERATE WESTERLY FLOW ALOFT FRIDAY BECOMES MORE SOUTHWEST AS UPPER TROUGH ACROSS THE WEST COAST DIGS ACROSS THE SOUTHERN GREAT BASIN AND THE DESERT SW. LATEST MODELS A TAD SLOWER AND FURTHER WEST WITH WEST COAST SYSTEM...ALLOWING FOR A SLOW INCREASE OF LOW LEVEL MOISTURE FROM THE GULF MOVING ACROSS THE REGION WITH SOUTHERLY LOW LEVEL RETURN FLOW SETTING UP. LATEST WRF INDICATING SOME AVAILABLE MOISTURE ACROSS THE CENTRAL MTS FRIDAY AND HAVE ADDED SLIGHT POPS FOR THE AFTERNOON AND EVENING HOURS. MODELS INDICATING MINOR SHORT WAVE EMBEDDED IN THE FLOW ALOFT MOVING ACROSS THE STATE SATURDAY...AND WITH INCREASING MOISTURE HAVE ADDED/INCREASED POPS ACROSS THE AREA FOR SATURDAY AFTERNOON AND EVENING. MODELS INDICATING CAPES BETWEEN 400-1200 J/KG ACROSS THE AREA...AND WITH INCREASING FLOW ALOFT...COULD SEE A FEW STRONG/SEVERE STORMS PRODUCING HAIL UP TO AN INCH IN DIAMETER. SUNDAY-MONDAY...MODERATE WEST TO SOUTHWEST FLOW CONTINUES ACROSS THE REGION THROUGH THIS PERIOD AS NEXT EASTERN PACIFIC SYSTEM AND ASSOCIATED COLD FRONT MOVES ONSHORE ACROSS THE WEST COAST SUNDAY AND INTO THE GREAT BASIN REGION THROUGH MONDAY. WRF 2-3C COOLER AT H7 THAN GFS ACROSS THE AREA SUNDAY...OWNING TO MORE CONVECTION...AND HAVE STAYED CLOSER TO GFS WITH WARMER TEMPS AND SLIGHT THUNDERSTORM CHANCES. PREFRONTAL TROUGH AND DOWNSLOPE FLOW TO ALLOW FOR WARM TEMPERATURES ONCE AGAIN ON MONDAY. TUESDAY-WEDNESDAY...NO CHANGES TO THIS PERIOD AS PASSING SYSTEM AND STAND UP COLD FRONT NOT AS STRONG AS LAST SYSTEM...THOUGH WILL SEE TEMPERATURES TUESDAY SOME 5-15F COOLER THAN MONDAY. UPPER LEVEL RIDGING REBUILDS ACROSS THE AREA ON WEDNESDAY WITH AT OR ABOVE SEASONAL TEMPERATURES AND CONTINUED SLIGHT CHANCES OF DIURNAL CONVECTION. -MW && .AVIATION...VERY WINDY CONDITIONS ARE EXPECTED THIS MORNING OVR NORTHWEST EL PASO AND ERN TELLER COUNTIES WITH GUSTS OF 50 TO 60 KTS. THE REST OF THE AREA TODAY WL HAVE BREEZY TO WINDY CONDITIONS...WHICH COULD AGAIN CAUSE SOME AREAS OF BLOWING DUST REDUCING THE VISIBILITY AT TIMES. WINDS WL DECREASE TONIGHT. LATE TONIGHT SOME LOW CLOUDS COULD DEVELOP ALONG THE EASTERN SLOPES OF THE SOUTHEAST MOUNTAINS AND ADJACENT AREAS...WITH MVFR CONDITIONS POSSIBLE. && .PUB WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING UNTIL NOON MDT TODAY FOR COZ081-082-084-085. FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR COZ069>071. && 28/23
Hazardous weather outlook, Jun 7, 6:15 AM MDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 615 AM MDT THU JUN 7 2007 COZ058>089-093>099-081215- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 615 AM MDT THU JUN 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT STRONG DAMAGING WIND GUSTS WILL BE FOUND THIS MORNING OVER PORTIONS OF NORTHWEST EL PASO COUNTY...AND NORTHEAST TELLER COUNTY. THERE WILL BE GUSTS OF 50 TO 70 MPH IN AN AREA MAINLY NORTH OF HIGHWAY 24...AND WEST OF INTERSTATE 25. BY LATE MORNING THESE WINDS ARE EXPECTED TO DECREASE. TONIGHT IN THE SAN LUIS VALLEY...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING...WITH LOWS IN THE MID AND UPPER 20S. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE FRIDAY AFTERNOON AND EVENING ACROSS THE CENTRAL MOUNTAINS...WITH ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS POSSIBLE SATURDAY THROUGH WEDNESDAY ACROSS MUCH OF SOUTH CENTRAL AND SOUTHEAST COLORADO. THE MAIN THREATS FROM THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING AND GUSTY WINDS TO AROUND 40 MPH. A FEW OF THE STRONGER STORMS ON SATURDAY AND SUNDAY WILL BE CAPABLE OF PRODUCING HAIL TO AROUND 3/4 OF AN INCH IN DIAMETER...ALONG WITH WIND GUSTS TO NEAR 60 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS ARE LIKELY THIS MORNING OVER NORTHWEST EL PASO AND NORTHEAST TELLER COUNTIES.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 4:17 AM MDT | Freeze Watch | PUB | Alamosa, Conejos, Costilla, Rio Grande, Saguache | 7 hr |
Nearby
Freeze Warnings in Colorado, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.